# SDR UALA2012030901566

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,657 hours, 9,399 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M33200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33145 OVER 2R DOOR FAIRING, CONNECTOR M33200 IS NON COMPLIANT PER FCD.  CONNECTOR MUST BE REPLACED BEFORE FURTHER FLIGHT.  REPLACED CONNECTOR, OPS CHECK OK.
